MAUDE Adverse Event Report: TORNIER S.A.S AEQUALIS REVERSED; PROSTHESIS SHOULDER POLYMER / METAL

TORNIER S.A.S AEQUALIS REVERSED; PROSTHESIS SHOULDER POLYMER / METAL
Model Number CEMENTED STEM 9X100MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.Additional devices listed in this report: cat ;ebo101 cement restrictor ø24 mm serial # (b)(4).Cat ;dwb960 aequalis reversed cemented metaphysis 36mm serial # (b)(4).A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.Infection can be related to several reasons: a previous surgery, a sub-acromial dead space, a poor sterile technique, more fragile patients or younger male patients who have a greater risk.After checking the sterile md release sheets of the complaint parts, no issue has been reported.All concerned results were compliant.No other complaint has been reported since today regarding infections with parts of the same lots implanted and regarding the traceability history of the lots.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Fist infection refer to mdr# 3000931034-2021-00065.On (b)(6) 2015: rsa for rotator cuff tear.On (b)(6) 2016: suspicion of arthritis with suppuration.Data of crp, inflammation test, was 7.On (b)(6) 2016: for the arthritis with suppuration, insert, sphere and baseplate were removed, and surgeon did debridement and filled with a cement including antibiotics without implants replacement (refer to mdr#3000931034-2021-00065).Infection for the second time, with same patient: (b)(6) 2016: the patient was found with the same type of infection the stem was removed and the space was filled with a cement with antibiotics.No implant replacement was done.

Brand Name
AEQUALIS REVERSED
Common Device Name
PROSTHESIS SHOULDER POLYMER / METAL
Manufacturer (Section D)
TORNIER S.A.S
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint martin 38330
FR   38330
MDR Report Key13606998
Report Number3000931034-2022-00066
Device Sequence Number11245448
Product Code KWS
UDI-Device Identifier03700386916212
UDI-Public03700386916212
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2020
Device Model NumberCEMENTED STEM 9X100MM
Device Catalogue NumberDWB945
Device Lot Number0653AQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2016
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight55 KG